Upper bounds for the Euclidean minima of abelian fields
Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 3, pp. 689-697.

The aim of this paper is to survey and extend recent results concerning bounds for the Euclidean minima of algebraic number fields. In particular, we give upper bounds for the Euclidean minima of abelian fields of prime power conductor.

Le but de cet article est de donner des bornes supérieures pour les minima euclidiens de corps abéliens, en particulier dans le cas des corps abéliens de conducteurs des puissances de nombres premiers.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.919
Classification: 11R04,  11R18
Keywords: Euclidean minima, abelian fields of prime conductor, ideal lattices.
Eva Bayer-Fluckiger 1; Piotr Maciak 2

1 École polytechnique fédérale de Lausanne EPFL–FSB–MATHGEOM–CSAG 1015 Lausanne Switzerland SWITZERLAND
2 University of Copenhagen Dpt of Mathematical Sciences Universitetsparken 5 2100 Copenhagen DENMARK
@article{JTNB_2015__27_3_689_0,
     author = {Eva Bayer-Fluckiger and Piotr Maciak},
     title = {Upper bounds for the {Euclidean} minima of abelian fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {689--697},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {27},
     number = {3},
     year = {2015},
     doi = {10.5802/jtnb.919},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.919/}
}
TY  - JOUR
TI  - Upper bounds for the Euclidean minima of abelian fields
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2015
DA  - 2015///
SP  - 689
EP  - 697
VL  - 27
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.919/
UR  - https://doi.org/10.5802/jtnb.919
DO  - 10.5802/jtnb.919
LA  - en
ID  - JTNB_2015__27_3_689_0
ER  - 
%0 Journal Article
%T Upper bounds for the Euclidean minima of abelian fields
%J Journal de Théorie des Nombres de Bordeaux
%D 2015
%P 689-697
%V 27
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.919
%R 10.5802/jtnb.919
%G en
%F JTNB_2015__27_3_689_0
Eva Bayer-Fluckiger; Piotr Maciak. Upper bounds for the Euclidean minima of abelian fields. Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 3, pp. 689-697. doi : 10.5802/jtnb.919. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.919/

[1] E. Bayer-Fluckiger, « Lattices and number fields », in Algebraic geometry: Hirzebruch 70 (Warsaw, 1998), Contemp. Math., vol. 241, Amer. Math. Soc., Providence, RI, 1999, p. 69-84. | MR: 1718137 | Zbl: 0951.11016

[2] —, « Ideal lattices », in A panorama of number theory or the view from Baker’s garden (Zürich, 1999), Cambridge Univ. Press, Cambridge, 2002, p. 168-184. | MR: 1975451

[3] —, « Upper bounds for Euclidean minima of algebraic number fields », J. Number Theory 121 (2006), no. 2, p. 305-323. | MR: 2274907

[4] E. Bayer-Fluckiger & P. Maciak, « Upper bounds for the Euclidean minima of abelian fields of odd prime power conductor », Math. Ann. 357 (2013), no. 3, p. 1071-1089. | MR: 3118625 | Zbl: 1278.11098

[5] E. Bayer-Fluckiger & G. Nebe, « On the Euclidean minimum of some real number fields », J. Théor. Nombres Bordeaux 17 (2005), no. 2, p. 437-454. | Numdam | MR: 2211300 | Zbl: 1161.11032

[6] E. Bayer-Fluckiger & I. Suarez, « Ideal lattices over totally real number fields and Euclidean minima », Arch. Math. (Basel) 86 (2006), no. 3, p. 217-225. | MR: 2215310 | Zbl: 1137.11046

[7] J.-P. Cerri, « Euclidean minima of totally real number fields: algorithmic determination », Math. Comp. 76 (2007), no. 259, p. 1547-1575 (electronic). | MR: 2299788 | Zbl: 1209.11110

[8] J. H. Conway & N. J. A. Sloane, Sphere packings, lattices and groups, third ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1999, With additional contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov, lxxiv+703 pages. | MR: 1662447 | Zbl: 0915.52003

[9] R. J. Hans-Gill, M. Raka & R. Sehmi, « On conjectures of Minkowski and Woods for n=7 », J. Number Theory 129 (2009), no. 5, p. 1011-1033. | MR: 2516969 | Zbl: 1175.11033

[10] —, « On conjectures of Minkowski and Woods for n=8 », Acta Arith. 147 (2011), no. 4, p. 337-385. | MR: 2776094

[11] F. Lemmermeyer, « The Euclidean algorithm in algebraic number fields », Exposition. Math. 13 (1995), no. 5, p. 385-416. | MR: 1362867 | Zbl: 0843.11046

[12] J. Martinet, Les réseaux parfaits des espaces euclidiens, Mathématiques. [Mathematics], Masson, Paris, 1996, iv+439 pages. | MR: 1434803 | Zbl: 0869.11056

[13] C. T. McMullen, « Minkowski’s conjecture, well-rounded lattices and topological dimension », J. Amer. Math. Soc. 18 (2005), no. 3, p. 711-734 (electronic). | MR: 2138142 | Zbl: 1132.11034

Cited by Sources: